# SDR ALG2001F00001

- Difficulty date: May 4, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N917AL
- Make and model: Bell 407
- Aircraft serial: 53381
- Engine: Allsn 250C47B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Drive Shaft
- Part number: 206340300105
- Part serial: KC734
- Condition: Failed
- Location: Main Rotor
- Part time: 2,114 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: R

## Discrepancy

IN CRUISE FLIGHT.  VIBRATION IN AIRFRAME AND PEDALS INCREASING IN AMPLITUDE FROM SLIGHT TO EXTREME.  WHEN THE VIBRATION REACHED THE EXTREME LEVEL, POWER WAS LOST TO THE ROTOR SYSTEM AND THE AIRCRAFT WAS AUTOROTATED TO THE WATER.  INPUT DRIVESHAFT FAILED AND WAS FOUND COMPLETELY DECOUPLED AT THE TRANSMISSION INPUT ADAPTER.
